Heath Ledger Cause Of Death
Published: March 9, 2012
Heath Ledger Cause Of Death, Whitney Houston is dead and her cause of death seems to be down to drugs like Xanax-not street drugs, as many believed. Instead, it appears that Whitney could have overdosed on prescription drugs and that has caused some to place blame on “big pharma” AKA the pharmaceutical companies that peddle the drugs to doctors who then peddle them to patients.
While some people may need to be on medication, you have to admit that we live in a culture now where prescription medicine is over prescribed and not used appropriately. Whitney Houston was reportedly on Xanax, an anti-anxiety medication that has a strong potency and can alter the brain if not used properly. Drugs like Xanax can cause “mind altering behavior and suicidal thoughts.” Could this have been the pop diva’s downfall?
Sadly, doctors will often prescribe drugs to patients even though there is a better course of treatment. Many doctors will get kickbacks for the amount of prescriptions they write out, and the money and perks they are offered are too good to pass up. The result of this bad practice is that many patients end up abusing the drugs they are given and often end up dead. Whitney Houston is just one of many cases across the country and she won’t be the last.
According to Natural News:
Whitney Houston is just one of countless Americans who are victims of Big Pharma, an
industry that cares far more about corporate profits than it does about the lives of real people. And today, we have lost yet another iconic American artist whose life was cut short by addiction, prescription drugs and the entire “medication culture” that exists in America today.
Whitney Houston will be missed. May her death serve as an urgent call for ending the scourge of mind-altering psychotropic drugs and ending the failed “War on Drugs” that tries to criminalize drug addicts rather than helping them heal.
Do you think that Big Pharma is to blame for the death of Whitney Houston-if the cause of death comes back as being from an overdose of her medication?
Please feel free to send if you have any questions regarding this post , you can contact on